# SDR NACA20030083

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Aircraft time: 38,167 hours
- Engine: Pwa R2800CB3
- Engine time: 1,459 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: 984711
- Condition: Cracked
- Location: Nr 11
- Part time: 1,459 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE BACK FIRING AT FULL RICH AND LOSS OF BMEP.  REPLACED NR 2 ENGINE, NR 11 CYLINDER.
